MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER
Catalog Number CQ7574
Medical Device Problem Codes Burst Container or Vessel (1074); Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an angioplasty procedure using the conquest pta balloon.During the procedure, the balloon allegedly ruptured.It was further reported that the contrast agent leaked out.The procedure was completed using another balloon.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: additional information was received, and the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.D4 (unique identifier (udi) #), g3, h6 (device, component).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one sample was also returned for evaluation.The outer portion guidewire luer was noted to be burst proximally to the bifurcate.An in-house presto inflation device was used to inflate the balloon, and fluid was leaking out of the burst in the guidewire luer.One photo was provided and reviewed.The photo shows the luers and bifurcate portion of the conquest catheter.The clear outer portion of the guidewire luer appears to be burst in the photo.Therefore the investigation is confirmed for the reported leak as leaking was noted from the device.The investigation is also confirmed for the identified burst due to the burst seen on the guidewire luer.It was determined the burst of the guidewire lumen was likely caused by incorrect gluing or a blockage of glue in the y-body that allowed fluid to incorrectly enter into the guidewire luer leading to it bursting.Therefore, the likely root cause was determined to be manufacturing related and vt-sre-00779-270126 was initiated due to the event.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (device, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CONQUEST
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23141142
Report Number2020394-2025-01577
Device Sequence Number12984041
Product Code DQY
UDI-Device Identifier00801741062995
UDI-Public(01)00801741062995(11)240819(17)270630(10)REJU0905
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCQ7574
Device Lot NumberREJU0905
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer09/28/2025
01/28/2026
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date10/15/2025
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown